MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC ACUSNARE POLYPECTOMY SNARE SOFT; ENDOSCOPIC ELECTROSURGICAL UNIT AND ACCESSORIES

WILSON-COOK MEDICAL INC ACUSNARE POLYPECTOMY SNARE SOFT; ENDOSCOPIC ELECTROSURGICAL UNIT AND ACCESSORIES
Model Number G22632
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a polyp removal, the physician used a cook acusnare polypectomy snare soft.It was reported [that] user detected that the snare was not sharp and unable to remove polyp.User changed to a new snare to complete the procedure.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
E1 - initial reporter establishment name: (b)(6).Investigation evaluation: a product evaluation was not performed in response to this report because the product said to be involved was not provided to cook for evaluation.The report could not be confirmed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: the additional information provided by the user stated that a cold polypectomy was performed.This is against the intended use of the device.The intended use for this device states: "this device is used with an electrosurgical unit for endoscopy polypectomy.Do not use this device for any purpose other than the stated intended use." this is the most likely cause of the report.Prior to distribution, all acusnare polypectomy snares are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.Additional comments: based on the information provided that a cold polypectomy was performed, a cook representative has been directed to contact the medical facility involved in an effort to promote further education and understanding related to appropriate usage of this product.

Brand Name
ACUSNARE POLYPECTOMY SNARE SOFT
Common Device Name
ENDOSCOPIC ELECTROSURGICAL UNIT AND ACCESSORIES
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key22386909
Report Number1037905-2025-00493
Device Sequence Number17887196
Product Code FDI
UDI-Device Identifier00827002226326
UDI-Public(01)00827002226326(17)280128(10)W4909227
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K173673
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG22632
Device Catalogue NumberSAS-1-S
Device Lot NumberW4909227
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Initial Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN ENDOSCOPE MAKE AND MODEL.
Patient Age68 YR
Patient SexFemale